RELATIONS BETWEEN DISTRIBUTION COSINE FUNCTIONS AND ALMOST-DISTRIBUTION COSINE FUNCTIONS

Miana, Pedro J., Kostić, Marko . Taiwanese Journal of Mathematics 2007. 11 (2) :531-543

Locate this article in:

Bibtex

@article{CIS-482752,
  Author = {Miana, Pedro J. and Kostić, Marko},
  Title = {RELATIONS BETWEEN DISTRIBUTION COSINE FUNCTIONS AND ALMOST-DISTRIBUTION COSINE FUNCTIONS},
  Journal = {Taiwanese Journal of Mathematics},
  Volume = {11},
  Number = {2},
  Year = {2007},
  Pages = {531--543},
  Keywords = {}
}

Similar articles